Record number :
2407195
Title of article :
THE CONTINUITY OF LINEAR AND SUBLINEAR CORRESPONDENCES DEFINED ON CONES
Author/Authors :
AGHAJANI, M Department of Mathematics - K. N. Toosi University of Technology, Tehran, Iran , NOUROUZI, K Department of Mathematics - K. N. Toosi University of Technology, Tehran, Iran , O'REGAN, D School of Mathematics, Statistics and Applied Mathe- matics - National University of Ireland, Galway, Ireland
Pages :
13
From page :
43
To page :
55
Abstract :
In this paper, we investigate the continuity of linear and sublinear correspondences defined on cones in normed spaces. We also generalize some known results for sublinear correspondences.
Keywords :
Linear correspondence , sublinear correspondence , cone
Journal title :
Astroparticle Physics
Serial Year :
2015
Link To Document :
بازگشت